# SDR AU010360

- Difficulty date: April 19, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- Propeller: Hartzl HCE3YR2
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Mlg Door
- Part time: 7,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR INBOARD DOOR FORWARD HINGE ARM CRACKED ONINNER RADIUS. FOUND DURING DYE PENETRANT INSPECTION IAW PIPER MSB 682.
